MAUDE Adverse Event Report: ABBOTT GMBH ALINITY C CREATININE REAGENT KIT; ALKALINE PICRATE, COLORIMETRY, CREATININE

ABBOTT GMBH ALINITY C CREATININE REAGENT KIT; ALKALINE PICRATE, COLORIMETRY, CREATININE
Model Number 07P9930
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/04/2021
Type of Reportable Event Malfunction
Event or Problem Description
The customer stated that a falsely elevated alinity c creatinine result of 539 umol/l was generated for a patient sample (id (b)(6)) on (b)(6) 2021.The patient was admitted to the hospital for suspected acute kidney injury (aki) approximately 2 hours later based on the result.A new sample was drawn (id (b)(6)) and the result was 78 umol/l.The first sample was then retested and the result was 83 umol/l.There is no report of any incorrect/unnecessary treatment given to the patient or any patient injury based on the falsely elevated result.
 
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.All available patient information was included.Additional patient details are not available.
 
Additional Manufacturer Narrative
Quality control (qc) was within range on the instrument on the day of the initial measurement, indicating the assay was performing as expected.The logs were reviewed, and the reaction graph was abnormal for the initial test compared with other results of similar values.The investigation determined there is normal complaint activity for lot number 45043un21.The trend review by the product list number found no adverse or non-statistical trends related to this issue.A review of the manufacturing documentation did not identify any issues associated with the customer's observation.Review of the capa database found no issue related to the current complaint.Labeling was reviewed and found to adequately address the issue under review.Based on the investigation, no deficiency for lot number 45043un21 was identified.

Brand Name
ALINITY C CREATININE REAGENT KIT
Common Device Name
ALKALINE PICRATE, COLORIMETRY, CREATININE
Manufacturer (Section D)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM  65205
Manufacturer (Section G)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM   65205
Manufacturer Contact
christian lee
100 abbott park road
dept. 09b9, lc cp01-3
abbott park, IL 60064-3537
2246682940
MDR Report Key12863984
Report Number3002809144-2021-00672
Device Sequence Number4571019
Product Code CGX
UDI-Device Identifier00380740135119
UDI-Public00380740135119
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K083809
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/22/2022
Device Model Number07P9930
Device Catalogue Number07P99-30
Device Lot Number45043UN21
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/05/2021
Supplement Date Received by Manufacturer12/02/2021
Initial Report FDA Received Date11/23/2021
Supplement Report FDA Received Date12/07/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/02/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALNTY C PROCESSING MODU, 03R67-01, (B)(6). ; ALNTY C PROCESSING MODU, 03R67-01,(B)(6).
Patient SexUnknown